# SDR AALA202211228771

- Difficulty date: November 20, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 21,797 hours, 9,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM 1 EMERGENCY POWER SUPPLY UNIT SYSTEM TEST ACTIVE SHOWS FAULT 335100 CLASS 1 BATTERY EMERGENCY POWER SUPPLY UNIT (10WL) FORWARD LEFT. REMOVED AND REPLACED 10WL (AALA202211212779) AND 11WL (AALA202211228771) EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
